MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Mayo Clinic proceedings · 1975

Drug-induced malabsorption.

Longstreth G F, Newcomer A D

СтатьяПеревод в очереди

Аннотация

Pharmacologic agents of diverse types may alter gastrointestinal absorption of nutrients and other substances. Mechanisms underlying drug-induced absorptive defects that have been documented include: (1) a direct toxic effect causing morphologic changes in the mucosa of the small intestine; (2) inhibition of mucosal enzymes with or without morphologic evidence of mucosal damage; (3) binding and precipitation of micellar components, such as bile acids and fatty acids; and (4) alteration of the physicochemical state of another drug or dietary ion. The malabsorptive effect generally is dose-related, rather than an idiosyncratic reaction, and usually involves multiple nutrients. Certain clinical states, such as in the malnourished alcoholic may predipose the gastrointestinal tract to a drug-induced absorptive defect. For this review we discuss in detail nine commonly used drugs or types of drugs that cause malabsorption of dietary nutrients or other medications.

Для цитирования: Longstreth G F, Newcomer A D. Drug-induced malabsorption.. Mayo Clinic proceedings. 1975.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.